Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Anti TB DOTS gives me skin eruptions. Should I continue to take the drugs ?

I am a 47 year old woman. I was diagnosed with Lung TB 2 months ago. was started on anti TB DOTS. Developed skin eruptions since 3 days. What should i do, continue or stop DOTS?
Asked On : Mon, 15 Aug 2011
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Rifampicin is known to produce allergic drug eruptions. It can be stopped for now and streptomycin may be started in its place. But remember it may have to be started at a later stage. Do not continue Anti TB drugs anytime without finishing course. Consult your skin specialist and DOTS provider for more guidance. Wish you a speedy recovery
Take care
Answered: Mon, 15 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor